# SDR ASAA2018050124443

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 8,889 hours, 2,794 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FWD CARGO BOTTLE 1 FAULT,  FWD CARGO BOTTLE 2 FAULT, AFT CARGO BOTTLE 1 FAULT, AFT CARGO BOTTLE 2 FAULT, RETURNED AFTER RESET QRH.  ACFT GROUNDED.  PERFORMED A BITE TEST OF THE CARGO BAY SMOKE DETECTION IAW AMM 26-16-00-710-001-A, NO FAULTS FOUND.  PERFORMED AN OPERATIONAL TEST OF THE CARGO BAY SMOKE DETECTION, NO FAULTS FOUND. OPS NORMAL IAW AMM 26-16-00-710-802-A
